# SDR CA020205004

- Difficulty date: January 25, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Propeller: Hartzl PHCA3VF2
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: A0971
- Condition: Dented
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING WAS BADLY DENTED ON BALL SURFACE. MUSHROOM CRACKED AROUND BASE. ALL BEARINGS REPLACED.MUSHROOM REPLACED.BEARINGS P/N A0971MUSHROOM P/N A0856
